The singular solutions of nonlinear differential equations. I
Differencialʹnye uravneniâ, Tome 9 (1973) no. 6, pp. 983-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_6_a0,
author = {Ya. V. Bykov and N. I. Fomina},
title = {The singular solutions of nonlinear differential {equations.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {983--994},
year = {1973},
volume = {9},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_6_a0/}
}
Ya. V. Bykov; N. I. Fomina. The singular solutions of nonlinear differential equations. I. Differencialʹnye uravneniâ, Tome 9 (1973) no. 6, pp. 983-994. http://geodesic.mathdoc.fr/item/DE_1973_9_6_a0/